SciELO - Scientific Electronic Library Online

 
vol.39 issue1Strongly convexity on fractal sets and some inequalitiesZk-Magic Labeling of Star of Graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.39 no.1 Antofagasta Feb. 2020

http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0002 

Artículos

Nondifferentiable higher-order duality theorems for new type of dual model under generalized functions

1 J. C. Bose University of Science and Technology, YMCA, Dept. of Mathematics, Faridabad, HR, India. E-mail: rdubeyjiya@gmail.com

2 Indira Gandhi National Tribal University, Dept. of Mathematics, Amarkantak, MP, India. E-mail: vishnunarayanmishra@gmail.com

Abstract

The motivation behind this article is to study a class of nondifferentiable multiobjective fractional programming problem in which each component of objective functions contains a term including the support function of a compact convex set. For a differentiable function, we consider a class of higher order pseudo quasi/ strictly pseudo quasi/weak strictly pseudo quasi- (V, ρ, d)-type-I convex functions. Under these the higher-order pseudo quasi/ strictly pseudo quasi/weak strictly pseudo quasi- (V, ρ, d)-type-I convexity assumptions, we prove the higher-order weak, higher-order strong and higher-order converse duality theorems related to efficient solution.

Keywords: Fractional programming; Multiobjective; Support function; Efficient solutions

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

[1] R. Dubey and S. K. Gupta, “Duality for a nondifferentiable multiobjective higher-order symmetric fractional programming problems with cone constraints”, Journal of nonlinear analysis and optimization, vol. 7, no. 1, pp. 1-15, 2016. [On line]. Available: https://bit.ly/2RRZaXgLinks ]

[2] R. Dubey and V. N. Mishra, “Symmetric duality results for second-order nondifferentiable multiobjective programming problem”, RAIRO - Operations research, vol. 53, no. 2, pp. 539-558, 2019, doi: 10.1051/ro/2019044. [ Links ]

[3] R. Dubey , V. N. Mishra , and P. Tomar , “Duality relations for second-order programming problem under (G, α f)-bonvexity assumptions”, Asian-European journal of mathematics, Art ID. 2050044, 2020, doi: 10.1142/S1793557120500448. [ Links ]

[4] T. R. Gulati and D. Agarwal, “Second-order duality in multiobjective programming involving (F, α, ρ, d)-V-type I functions”, Numerical functional analysis and optimization, vol. 28, no. 11-12, pp. 1263-1277, Oct. 2007, doi: 10.1080/01630560701749664. [ Links ]

[5] T. R. Gulati and Geeta, “Duality in nondifferentiable multiobjective fractional programming problem with generalized invexity”, Journal of applied mathematics and computing, vol. 35, no. 1-2, pp. 103-118, Feb. 2009, doi: 10.1007/s12190-009-0345-3. [ Links ]

[6] A. Jayswal, D. Kumar, and R. Kumar, “Second order duality for nondifferentiable multiobjective programming problem involving (F, α, ρ, d)-V-type I functions”, Optimization letters, vol. 4, no. 2, pp. 211-226, Nov. 2009, doi: 10.1007/s11590-009-0159-0. [ Links ]

[7] A. Jayswal, I. M. Stancu-Minasian, andD. Kumar , “Higher-order duality for multiobjective programming problems involving (F, α, ρ, d)-V-type I functions”, Journal of mathematical modelling and algorithms in operations research, vol. 13, no. 2, pp. 125-141, Apr. 2013, doi: 10.1007/s10852-013-9224-x. [ Links ]

[8] O. Mangasarian, “Second- and higher-order duality in nonlinear programming”, Journal of mathematical analysis and applications, vol. 51, no. 3, pp. 607-620, Sep. 1975, doi: 10.1016/0022-247X(75)90111-0. [ Links ]

[9] S. K. Mishra, K. K. Lai, and V. Singh, “Optimality and duality for minimax fractional programming with support function under (C,α,ρ,d)-convexity”, Journal of computational and applied mathematics, vol. 274, pp. 1-10, Jan. 2015, doi: 10.1016/j.cam.2014.06.025. [ Links ]

[10] S. K. Suneja, M. K. Srivastava and M. Bhatia, “Higher order duality in multiobjective fractional programming with support functions”, Journal of mathematical analysis and applications, vol. 347, no. 1, pp. 8-17, Nov. 2008, doi: 10.1016/j.jmaa.2008.05.056. [ Links ]

[11] X. M. Yang, K. L. Teo, and X. Q. Yang, “Higher-order generalized convexity and duality in nondifferentiable multiobjective mathematical programming”, Journal of mathematical analysis and applications, vol. 297, no. 1, pp. 48-55, Sep. 2004, doi: 10.1016/j.jmaa.2004.03.036. [ Links ]

[12] J. Zhang, “Higher order convexity and duality in multiobjective programming problems”, in Progress in optimization. Contributions from australasia, vol. 30, A. Eberhard, R. Hill, D. Ralph, and B. M. Glover, Ed. Boston, MA: Springer, 1999, pp. 101-117, doi: 10.1007/978-1-4613-3285-5_6. [ Links ]

[13] Vandana , R. Dubey , Deepmala , L. N. Mishra, and V. N. Mishra, “Duality relations for a class of a multiobjective fractional programming problem involving support functions”, American journal of operations research, vol. 8, no. 4, pp. 294-311, Jul. 2018, doi: 10.4236/ajor.2018.84017. [ Links ]

[14] R. Dubey, Vandana, and V. N. Mishra, “Second order multiobjective symmetric programming problem and duality relations under (F, G f)-convexity”, Global journal of engineering science and researches, vol. 5, no. 8, pp. 187-199, 2018. [On line]. Available: https://bit.ly/30Ex5GMLinks ]

[15] R. Dubey , L. N. Mishra , and L. M. S. Ruiz, “Nondifferentiable G-Mond-Weir Type Multiobjective Symmetric Fractional Problem and Their Duality Theorems under Generalized Assumptions”, Symmetry, vol. 11, no. 11, Art. ID 1348, Jan. 2019, doi: 10.3390/sym11111348. [ Links ]

[16] R. Dubey , L. N. Mishra , and C. Cesarano, “Multiobjective fractional symmetric duality in mathematical programming with (C,G f)-invexity assumptions”, Axioms, vol. 8, no. 3, Art. ID. 97, Aug. 2019, doi: 10.3390/axioms8030097. [ Links ]

[17] R. Dubey , L. N. Mishra , and R. Ali, “Special class of second-order non-differentiable symmetric duality problems with (G,α f)-pseudobonvexity assumptions”, Mathematics, vol. 7, no. 8, Art. ID 763, Aug. 2019, doi: 10.3390/math7080763. [ Links ]

Received: November 2018; Accepted: December 2019

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License